Turán number of two vertex-disjoint copies of cliques
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 759-769 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

The Turán number of a given graph $H$, denoted by ${\rm ex}(n,H)$, is the maximum number of edges in an $H$-free graph on $n$ vertices. Applying a well-known result of Hajnal and Szemerédi, we determine the Turán number $\text {ex}(n, K_p \cup K_q$) of a vertex-disjoint union of cliques $K_p$ and $K_q$ for all values of $n$.
The Turán number of a given graph $H$, denoted by ${\rm ex}(n,H)$, is the maximum number of edges in an $H$-free graph on $n$ vertices. Applying a well-known result of Hajnal and Szemerédi, we determine the Turán number $\text {ex}(n, K_p \cup K_q$) of a vertex-disjoint union of cliques $K_p$ and $K_q$ for all values of $n$.
DOI : 10.21136/CMJ.2024.0461-23
Classification : 05C35, 05D05
Keywords: clique; Hajnal and Szemerédi theorem; Turán number; extremal graph
@article{10_21136_CMJ_2024_0461_23,
     author = {Hu, Caiyun},
     title = {Tur\'an number of two vertex-disjoint copies of cliques},
     journal = {Czechoslovak Mathematical Journal},
     pages = {759--769},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0461-23},
     mrnumber = {4804958},
     zbl = {07953676},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0461-23/}
}
TY  - JOUR
AU  - Hu, Caiyun
TI  - Turán number of two vertex-disjoint copies of cliques
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 759
EP  - 769
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0461-23/
DO  - 10.21136/CMJ.2024.0461-23
LA  - en
ID  - 10_21136_CMJ_2024_0461_23
ER  - 
%0 Journal Article
%A Hu, Caiyun
%T Turán number of two vertex-disjoint copies of cliques
%J Czechoslovak Mathematical Journal
%D 2024
%P 759-769
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0461-23/
%R 10.21136/CMJ.2024.0461-23
%G en
%F 10_21136_CMJ_2024_0461_23
Hu, Caiyun. Turán number of two vertex-disjoint copies of cliques. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 759-769. doi: 10.21136/CMJ.2024.0461-23

Cité par Sources :